Jean-François Lamarche

Department of Economics




Jean-François Lamarche

Associate Professor of Economics

Office Location on Campus: Plaza Building Room 443

Email: jfl@brocku.ca

Phone: 905-688-5550 ext., 3328

Personal Website: http://coffee.econ.brocku.ca/jfl/ and http://www.econrx.org/wordpress/ (site in progress).

Education
Ph.D. in Economics at Queen's University (2002)
M.A. in Economics from the University of Victoria (1995)
B.Sc. in Economics from l'Université de Montréal (1992)

Areas of Interest
Econometrics

Jean-François Lamarche obtained a standard SSHRC research grant in 2004, a SSHRC conference grant in 2006 and organized the 2006 Canadian Econometrics Study Group meeting.

Full CV

Selected Research

  • "Estimation a nonlinear Taylor rule using real-time US data'', with Zisimos Koustas, Studies in Nonlinear Dynamics and Econometrics, 2012, 16, 1-26.
  • "Structural change tests based on implied probabilities for GEL criteria", with Alain Guay, Econometric Theory, 2012, 28, 1186-1228.
  • "Instrumental variable estimation of a nonlinear Taylor rule", with Zisimos Koustas, Empirical Economics, 2012, 42, 1-20. 
  • "Have Structural Changes Eliminated the Out-of-Sample Ability of Financial Variables to Forecast Real Activity After the Mid-1980s? An Application to the Canadian Economy", with Akhter Faroque and Bill Veloce, Applied Economics, 2012, 3965-3985.
  • "Evidence of nonlinear mean reversion in the real interest rate", with Zisimos Koustas, Applied Economics, 2010, 42, 237-248.
  • "Threshold random walks in the U.S. stock market", with Zisimos Koustas and Apostolos Serletis, Chaos, Solitons & Fractals, (2008), 37, 43-48.
  • "The Numerical Performance of Fast Bootstrap Procedures", Computational Economics (2004), 23:4, 379-389.
  • "A Robust Bootstrap Test Under Heteroskedasticity", Economics Letters (2003), Volume 79:3, 353-359.
  • "Information-Theoretic Estimation of Preference Parameters: Macroeconomic Applications and Simulation Evidence", with Allan W. Gregory and Gregor W. Smith, Journal of Econometrics (2002), Volume 107:1-2, 213-233.
JF Lamarche